# SDR AALA20170121006

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 51,705 hours, 21,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A57102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN FLOOR WALL SUPPORT AT APPROXIMATELY FUSELAGE STATION 991 IS CORRODED BETWEEN RBL 30 AND RBL 45. REMOVED AND REPLACED SUPPORT IAW AARD 51-00-05-1.
